# SDR TRAX200800178

- Difficulty date: February 1, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 11,473 hours, 9,709 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LBL 9.00 OUTBD ATTACH ANGLE CRACKED.    REMOVED CRACKED ATTACH ANGLE  IAW SRM 51-42-06 AND SRM 51-42-21. COMPLIED WITH ASA EC/TC REO 601R-53-21-852.
